# SDR IPXA202507183415

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 27,721 hours, 4,085 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR HAS TWO CRACKS AND NUMEROUS LOOSE AND MISSING RIVETS ON UPPER LEADING EDGE. ELEVATOR PART NUMBER [ 654U6625-2930 ] IS NOT IN IPC.
